REAL

Monochromatic solutions to the equation x+y=z^2 in the interval [N,cN^4]

Pach, Péter Pál (2018) Monochromatic solutions to the equation x+y=z^2 in the interval [N,cN^4]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 50 (6). pp. 1113-1116. ISSN 0024-6093

[img]
Preview
Text
Monochromatic_BLMS.pdf

Download (225kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 15 Sep 2019 09:08
Last Modified: 15 Sep 2019 09:08
URI: http://real.mtak.hu/id/eprint/99391

Actions (login required)

Edit Item Edit Item